# SDR AUS20030952

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MAKILA1A1
- Part serial: 1123
- Condition: Making Metal
- Location: Nr 1
- Part time: 12,916 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE REAR BEARING CHIP DETECTOR CONTAMINATED WITH METAL.
